# SDR CALA2017071702269

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 49,611 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT LAMP BURNED OUT. (BY R3 DOOR) R&R R3 AFT EXT EMER LAMP. CKD OK.
